# SDR FDEA202307121742

- Difficulty date: July 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 33,766 hours, 19,196 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: A5724081101
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE RIB 5 FITTING.  REPAIR PER AIRBUS REPAIR INSTRUCTIONS R57240425
